Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Infant with rash all over body. Tiny raised bumps. On zithromax for ear infection. Is this a major concern or side effect?

My son has a rash all over his arms, legs and face. The face is red, but otherwise the rash for the most part is skin toned. He has a large number of tiny raised bumps. They don t look blistered or pussy though. He was on zithromax for a double ear infection and bronchitis last Wednesday until this past Sunday. We noticed the rash on Sunday, so it s been five days. He s nine months old. Is this a major concern or is it just a side effect of the Zithromax or a virus coming out??
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Drug/Medication
ENT Specialist 's  Response
Thanks for your query.

History seems that your child is suffering from exanthematous illnes like measles

its a viral infection, it present as a flue followed by rashes all over body, seen mainly in infants and children.

It needs only supportive treatment, continue zithromax, along with it give her anti histaminics like syp xyzal and syp mucosolvin, for fever give any antipyretic.

Give her plenty of water. Avoid cold and junk feeds.

Thanks, bye.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor